# SDR FDEA202202040658

- Difficulty date: February 4, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AEA0399
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

MAIN DECK CARGO COMPT, STA 1321 20RBL FLOOR SUPPORT HAS CORROSION .   REMOVED DAMAGED FLOOR SUPPORT FROM STA. 1321 RBL20, FABRICATED NEW SUPPORT   FROM P/N S2929169T ALODINED AND PRIMERED NEW SUPPORT AND INSTALLED ON A/C AT STA   1321 RBL20 REF. MD-11 SRM 51-31-01-0G, 51-21-01-0G, & DAC.  "MAJOR REPAIR"
